# SDR ASAA2018092876300

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 55,773 hours, 25,645 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pin
- Condition: Shorted
- Location: Skew Sensor
- Part time: 55,778 hours, 25,647 cycles
- Component: Skew Sensor
- Component part number: 90004212
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO JNU, FLAPS LOCKED OUT AT FLAPS 5 POSITION. FLAPS WOULD NOT GO DOWN OR UP WITH ANY FLAP LEVER SELECTION. TRAILING EDGE FLAP DISAGREE CHECKLIST COMPLETED. DIVERTED TO PASI. FLAPS EXTENDED TO 15 USING ALTERNATE FLAP EXTENSION. NORMAL LANDING PASI. ALL CIRCUIT BREAKERS NORMAL. GROUNDED - YES. ON FSEU BITE FOUND FAULTS 27-51351 (TE FLAP UCM), 27-53280 (R 28VAC EXC INV), AND 27-53279 (L 28VAC EXC INV) ON LEG 0. FOUND FAULT 27-52259 (TE FLAP SENS L) ON LEG 1. REMOVED THE FSEU, AND CONNECTORS OFF OF EACH FLAP SKEW SENSOR (8 TOTAL). PERFORMED RING-OUTS OF THE SKEW SYSTEM REF B737-700 WDM 27-53-21. FOUND CONNECTOR D11820 (SKEW SENSOR #4) TO HAVE SHORTS BETWEEN PINS 3, AND 4. ALSO FOUND SKEW SENSOR #6 TO HAVE INTERNAL SHORTS TO ITS CASE ON PINS 1, 2, 6, AND 7. REPLACED SKEW SENSOR #6 PER B737-700 AMM 27-59-01/401. REPLACED SKEW SENSOR #6 CONNECTOR D11824 AND SKEW SENSOR #4 CONNECTOR D11820 PER WDM 27-53-21 AND B737 SWPM 20-61-00. REINSTALLED FSEU PER AMM 27-51-01/401. 8 SKEW SENSOR CONNECTORS REINSTALLED. ACCOMPLISHED FLAP SKEW DETECTION SYSTEM FUNCTIONAL TEST, TEST PASSES USING ENGINE DRIVEN PUMP REF AMM 27-59-00-730-801. REF TSR702266 FLAP POSITION INDICATOR REPLACED FOR LAGGING LEFT NEEDLE. (FAULT 27-52259) FSEU INSTALLATION TEST PASSES REF AMM 27-51-01/401.
